# SDR CA130221013

- Difficulty date: February 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 19,535 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: 121690176519
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL CREW NOTED RT ENGINE FUEL COMPUTER MASTER CAUTION LIGHT CAME ON.  CREW RETURNED TO BASE AND MAINTENANCE PERSONNEL INTERROGATED THE ENGINE DEEC AND FOUND FAULT CODE 36 LATCHED.  FURTHER TOUBLESHOOTING SHOWED P2/T2 PROBE TO BE AT FAULT.  P2/T2 PROBE REMOVED AND NEW PROBE INSTALLED.  ACFT GROUND RUN AND FLIGHT CHECKS CARRIED OUT AND SYSTEM RETURNED TO SERVICE.
